The arithmetic Hodge index theorem for adelic line bundles

Xinyi Yuan UC Berkeley Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07017

Mathematische Annalen, 367, 1123-1171, 2017
In this paper, we prove index theorems for integrable metrized line bundles on projective varieties over complete fields and number fields respectively. As applications, we prove a non-archimedean analogue of the Calabi theorem and a rigidity theorem about the preperiodic points of algebraic dynamical systems.
Hodge index theorem, adelic line bundles
[ Download ] [ 2018-08-16 23:09:35 uploaded by shouwu ] [ 83 downloads ] [ 0 comments ]
@inproceedings{xinyi2017the,
  title={The arithmetic Hodge index theorem for adelic line bundles},
  author={Xinyi Yuan, and Shou-Wu Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180816230935928629143},
  booktitle={Mathematische Annalen},
  volume={367},
  pages={1123-1171},
  year={2017},
}
Xinyi Yuan, and Shou-Wu Zhang. The arithmetic Hodge index theorem for adelic line bundles. 2017. Vol. 367. In Mathematische Annalen. pp.1123-1171. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180816230935928629143.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved